Alert archive / North Carolina / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 101, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this severe thunderstorm warning at May 27, 2006, 2:14 AM EDT for Craven County, Jones County, North Carolina. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2006, 2:14 AM EDT (06:14 UTC)
- Expired
- May 27, 2006, 3:00 AM EDT
- In force
- 46 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Counties, with a storm outline in the text
Counties Craven County, NC, Jones County, NC
The radar
The Morehead City radar (KMHX), 42 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 6.2 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 790 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 1507 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMHX 270613
SVRMHX
NCC049-103-270700-
/O.NEW.KMHX.SV.W.0101.060527T0614Z-060527T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
214 AM EDT SAT MAY 27 2006
THE NATIONAL WEATHER SERVICE IN NEWPORT
HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JONES COUNTY IN EASTERN NORTH CAROLINA
CRAVEN COUNTY IN EASTERN NORTH CAROLINA
* UNTIL 300 AM EDT
* AT 210 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
TRENTON...AND MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
TUSCARORA AROUND 225 AM EDT...
RIVER BEND AROUND 230 AM EDT...
TRENT WOODS AROUND 235 AM EDT...
JAMES CITY AROUND 245 AM EDT...
NEUSE FOREST AROUND 255 AM EDT...
IF YOU ARE IN THE PATH OF THIS STORM...TAKE COVER IN A STURDY
STRUCTURE UNTIL IT PASSES.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-800-889-6889...WHEN YOU CAN
DO SO SAFELY.
LAT...LON 3522 7741 3501 7746 3483 7716 3485 7683
3512 7696
$$
20What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 4:45 PM EDT, 9 hours 29 minutes earlier.
Area forecast discussion, May 26, 4:45 PM EDT, 9 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 445 PM EDT FRI MAY 26 2006 .SHORT TERM /TONIGHT THROUGH MONDAY/...SEVERE WEATHER, ROUND ONE, HAS JUST ABOUT MOVED THROUGH OUR CWA. THERE WILL LIKELY BE ANOTHER ROUND TONIGHT. THIS FIRST ROUND OF SEVERE HAS WORKED OVER THE ATM OVER THE EXTEME EAST AND THE LOWER ATM WILL STABILIZE A LITTLE AFTER SS. NEVERTHELESS, WE REAMIN BOXED UNTIL 11 PM TONIGHT AND //NAM INDICATES STORMS OVER CENTRAL NC WILL NOT MOV OFFSHORE UNTIL AFT 09Z. //NAM HAS PERFORMED WELL THIS WEEK, INCLUDING THIS AFTERNOON WITH THE CONVECTION AND IS THE PREFERRED MODEL OVER THE SHORT TERM. TMRW MORNING WE MAY SEE SOME LINGERING CONVECTION MAINLY ALONG THE OBX. THE FRONT IS EXPECTED TO MOVE LINGER ALONG THE COAST TOMORROW AND FINALLY SLIDE OFFSHORE EARLY SUNDAY MORNING...ALLOWING A NICE FINISH TO THE MEMORIAL DAY WEEKEND. && .LONG TERM /TUESDAY THROUGH FRIDAY/...DRY AND WARM WEATHER EXPECTE THROUGH THE WEEK UNDER HIGH PRESSURE REGIME. H5 CLOSED LOW DIGGING OFF THE EASTERN SEABOARD WILL BEAR WATCHING ALL WEEK, BUT MODELS HAVE BEGIN INCHING IT EASTWARD WITH EACH SUCCESSIVE RUN. ANOTHER FRONT APPROACHES THE STATE FROM THE WEST LATE IN THE WEEK AND IS THE BASIS FOR POPS ON FRIDAY. && .AVIATION...MAIN AVIATION CONCERN WILL BE SEVERE CONVECTION WITH STRONG WINDS AND LARGE HAIL. NKT GUSTED EARLIER TO 49 KT WITH NUMEROUS REPORTS OF HAIL IN EXCESS OF 1 INCH. VISIBILITIES AROUND TSTMS WILL ALSO BRIEFLY DROP TO 1NM OR LESS. TSTMS COVERAGE AND INTENSITY WILL DECREASE AFTER 03Z WITH ALL PCPN ENDING BY 08Z. WE ARE EXPECTING MAINLY VFR AFTER THE CONVECTION AS WELL MIXED ATMOSPHERE PRECLUDES WIDESPREAD/DENSE FOG. && .MARINE...WINDS/SEAS PICKING AND WILL SEE A PERIOD OF 25-30 KT AS FRONT SLIDES INTO THE AREA THIS EVENING. GRAD WILL DECREASE AFTER 12Z SAT AS FRONT STALLS AND GRAD RELAXES. IT WILL TAKE SEAS A AWHILE TO SUBSIDE THOUGH. THE FRONT WILL DRIFT SOUTH SAT EVENING TURNING THE FLOW AROUND TO THE NE AT 10-15 KT AND SEAS 3-4 FT. THESE CONDITIONS WILL PREVAIL SUNDAY/MONDAY WITH EVEN LIGHTER WINDS/SEAS NOW EXPECTED TUE AND WED. NO CHANGES TO CURRENT HEADLINES. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...SVR TSTM WATCH UNTIL 03Z FOR ALL COUNTIES AND COASTAL WATERS. MARINE...SMALL CRAFT ADVISORY FOR AMZ130-135-150 UNTIL 8 AM SATURDAY. ...SMALL CRAFT ADVISORY FOR AMZ152-154-156 UNTIL 5 PM SATURDAY. ...SMALL CRAFT ADVISORY FOR AMZ158 UNTIL 2 PM SATURDAY. TK/JE
Hazardous weather outlook, May 26, 4:26 AM EDT, 21 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 426 AM EDT FRI MAY 26 2006 NCZ029-044>047-079>081-090>094-270830- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO- 426 AM EDT FRI MAY 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. THESE THUNDERSTORMS WILL BECOME BETTER ORGANIZED INTO THE EARLY EVENING HOURS. INCREASING LOW LEVEL INSTABILITY AND FAVORABLE WIND SHEAR SHOULD RESULT IN THE DEVELOPMENT OF SCATTERED SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS EVENING. THE PRIMARY THREAT WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING. AMZ130-135-150-152-154-156-158-170-270830- ALBEMARLE SOUND-PAMLICO SOUND- S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- WATERS FROM CURRITUCK BEACH LIGHT TO SURF CITY NC FROM 20 TO 40 NM- 426 AM EDT FRI MAY 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL APPROACH THE SOUNDS AND COASTAL WATERS LATE THIS AFTERNOON AND OVERNIGHT. SMALL CRAFT ADVISORIES ARE IN EFFECT FOR ALL COASTAL WATERS AND SOUNDS FOR TODAY AND TONIGHT AS WINDS ARE EXPECTED TO REMAIN 20 TO 25 KNOTS. SEAS WILL BUILD TO NEAR 8 FEET BY LATE THIS EVENING OVER THE COASTAL WATERS. ADDITIONALLY...THUNDERSTORMS WILL DEVELOP TODAY AND POSSIBLY PRODUCE WIND GUSTS IN EXCESS OF 35 KNOTS ALONG WITH FREQUENT LIGHTNING AND HAIL LATE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AS THE COLD FRONT MOVE SLOWLY THROUGH THE COASTAL WATERS LATE SAT THE WINDS AND SEAS WILL GRADUALLY DECREASE. SMALL CRAFT ADVISORIES ARE EXPECTED THROUGH MUCH OF SATURDAY. THUNDERSTORMS WILL CONTINUE OVER THE COASTAL WATERS THROUGH MUCH OF SATURDAY WITH OCCASIONAL GUSTS TO NEAR 35 KNOTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NCZ095-098-103-104-270830- CARTERET-ONSLOW-OUTER BANKS DARE-OUTER BANKS HYDE- 426 AM EDT FRI MAY 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. THESE THUNDERSTORMS WILL BECOME BETTER ORGANIZED INTO THE EARLY EVENING HOURS. INCREASING LOW LEVEL INSTABILITY AND FAVORABLE WIND SHEAR SHOULD RESULT IN THE DEVELOPMENT OF SCATTERED SEVERE THUNDERSTORMS THIS EVENING. THE PRIMARY THREAT WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. INCREASING LOW LEVEL WINDS AND BUILDING SWELL WILL ALSO PRODUCE A MODERATE THREAT OF RIP CURRENTS ALONG SOUTH FACING BEACHES TODAY FROM CAPE HATTERAS SOUTH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING.
In the hours before
Local storm report, May 26, 8:23 PM EDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
823 PM EDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM DOWNBURST RICHLANDS 34.90N 77.55W
05/26/2006 ONSLOW NC EMERGENCY MNGR
NUMEROUS TREES DOWN AND DAMAGED IN AND NEAR RICHLANDS.
TREES FELL ON 3 HOUSES AND PRODUCED OVER 50 THOUSAND
DOLLARS IN DAMAGE.
&&
JELARDOSpecial weather statement, May 26, 9:28 PM EDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 928 PM EDT FRI MAY 26 2006 NCZ029-044-045-080-270230- BEAUFORT-WASHINGTON-MARTIN-PITT- 928 PM EDT FRI MAY 26 2006 ...STRONG THUNDERSTORMS WILL AFFECT BEAUFORT...PITT...MARTIN AND WASHINGTON COUNTIES UNTIL 1030 PM EDT... AT 928 PM EDT...THERE WERE STRONG THUNDERSTORMS FROM 12 MILES NORTH OF WILLIAMSTON TO GREENVILLE...OR FROM 9 MILES WEST OF WINDSOR TO GREENVILLE...MOVING EAST AT 40 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR WILLIAMSTON AT 940 PM EDT...PLYMOUTH AT 1010 PM EDT.. WIND GUSTS OF 30 TO 40 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS AND LOCALIZED FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD SLOW DOWN ON AREA ROADWAYS TO AVOID HYDROPLANING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING FOR EASTERN NORTH CAROLINA. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA. 8
Special weather statement, May 26, 10:17 PM EDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1017 PM EDT FRI MAY 26 2006 NCZ044>047-080-081-270315- TYRRELL-MAINLAND DARE-BEAUFORT-MAINLAND HYDE-WASHINGTON-PITT- 1017 PM EDT FRI MAY 26 2006 ...STRONG THUNDERSTORMS WILL AFFECT HYDE...BEAUFORT...DARE... TYRRELL...PITT AND WASHINGTON COUNTIES UNTIL 1115 PM EDT... AT 1017 PM EDT...THERE WERE STRONG THUNDERSTORMS FROM 30 MILES NORTH OF SWANQUARTER TO 8 MILES WEST OF WASHINGTON...OR FROM 6 MILES SOUTH OF COLUMBIA TO 8 MILES WEST OF WASHINGTON...MOVING EAST AT 35 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR WASHINGTON AT 1025 PM EDT... RIVER ROAD AT 1035 PM EDT.. WIND GUSTS OF 30 TO 40 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE STORMS. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA. 5
Special weather statement, May 26, 10:19 PM EDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1019 PM EDT FRI MAY 26 2006 NCZ093>095-098-270315- PAMLICO-CRAVEN-CARTERET-ONSLOW- 1019 PM EDT FRI MAY 26 2006 ...STRONG THUNDERSTORMS WILL AFFECT ONSLOW...CARTERET...CRAVEN AND PAMLICO COUNTIES UNTIL 1115 PM EDT... AT 1019 PM EDT...THERE WERE STRONG THUNDERSTORMS FROM 6 MILES SOUTHWEST OF BAYBORO TO 28 MILES SOUTHWEST OF SWANSBORO...OR FROM 6 MILES SOUTHWEST OF BAYBORO TO NORTH TOPSAIL BEACH...MOVING EAST AT 25 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR SWANSBORO AT 1030 PM EDT...ORIENTAL AT 1040 PM EDT...EMERALD ISLE AT 1045 PM EDT...NEWPORT AT 1050 PM EDT...MOREHEAD CITY AT 1110 PM EDT...BEAUFORT AT 1115 PM EDT. OTHER LOCATIONS TO BE AFFECTED BY THE STORMS INCLUDE ATLANTIC BEACH...HARKERS ISLAND AND HAVELOCK. WIND GUSTS OF 30 TO 40 MPH CAN BE EXPECTED WITH THESE STORMS. THIS STORM IS PRODUCING AN EXCESSIVE AMOUNT OF DEADLY LIGHTNING. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA. 5
Special weather statement, May 27, 12:16 AM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1216 AM EDT SAT MAY 27 2006 NCZ092-093-095-098-270515- JONES-CRAVEN-CARTERET-ONSLOW- 1216 AM EDT SAT MAY 27 2006 ...STRONG THUNDERSTORMS WILL AFFECT ONSLOW...CARTERET...CRAVEN AND JONES COUNTIES UNTIL 115 AM EDT... AT 1216 AM EDT...THERE WERE STRONG THUNDERSTORMS 39 MILES WEST OF HAVELOCK...OR ABOUT 12 MILES EAST OF BEULAVILLE...MOVING EAST AT 30 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR HALF MOON AT 1225 AM EDT...BELGRADE...AND...DEPPE AT 1245 AM EDT...MAYSVILLE AT 1250 AM EDT...CATFISH LAKE AT 100 AM EDT. OTHER LOCATIONS TO BE AFFECTED BY THE STORMS INCLUDE CHERRY POINT...NEUSE FOREST...NEWPORT...RICHLANDS AND STELLA. WIND GUSTS OF 30 TO 40 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS AND LOCALIZED FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD SLOW DOWN ON AREA ROADWAYS TO AVOID HYDROPLANING. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA. 5
Special weather statement, May 27, 1:42 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 142 AM EDT SAT MAY 27 2006 NCZ090>095-098-270645- PAMLICO-DUPLIN-JONES-LENOIR-CRAVEN-CARTERET-ONSLOW- 142 AM EDT SAT MAY 27 2006 ...STRONG THUNDERSTORMS WILL AFFECT ONSLOW...CARTERET...CRAVEN... PAMLICO...LENOIR...JONES AND DUPLIN COUNTIES UNTIL 245 AM EDT... AT 142 AM EDT...THERE WERE STRONG THUNDERSTORMS FROM 15 MILES NORTHWEST OF TRENTON TO 11 MILES WEST OF WALLACE...OR FROM 8 MILES EAST OF KINSTON TO 11 MILES WEST OF WALLACE...MOVING EAST AT 50 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR WALLACE AT 150 AM EDT...TRENTON AT 205 AM EDT...NEW BERN AT 220 AM EDT...NEW RIVER STATION AT 230 AM EDT...PINEY GREEN AT 235 AM EDT. OTHER LOCATIONS TO BE AFFECTED BY THE STORMS INCLUDE BAYBORO...BEULAVILLE...HAVELOCK...JACKSONVILLE... ORIENTAL AND SWANSBORO. WIND GUSTS OF 30 TO 40 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE STORMS. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA. 20
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:23 PM EDT | Severe Thunderstorm Warning | MHX | Dare | 22 min |
| May 26, 10:32 PM EDT | Special Marine Warning | MHX | 58 min | |
| May 27, 1:23 AM EDT | Special Marine Warning | MHX | 67 min | |
| May 27, 1:32 AM EDT | Severe Thunderstorm Warning | MHX | Craven, Jones, Lenoir | 43 min |
| May 27, 2:44 AM EDT | Special Marine Warning | MHX | 61 min | |
| May 27, 3:41 AM EDT | Special Marine Warning | MHX | 49 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.